# SDR SABA9600022

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 737
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 807432
- Condition: Failed
- Location: Lt Engine
- Part time: 3,620 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

SHD - FLT 5116 - LOST POWER LEVER CONTROL ON LEFT ENGINE.  SHUT DOWN ENGINE, DECLARED AN EMERGENCY, MADE AN UNEVENTFUL LANDING IN SHD.  MAINTENANCE PERSONNEL PERFORMED GROUND RUN AND VERIFIED CONTROL PROBLEM.  FUEL CONTROL UNIT WAS REMOVED AND REPLACED AND AIRCRAFT WAS THEN RETURNED TO SERVICE.
